MathSciNet Relay Station
MathSciNet bibliographic data
MR1174416 (94a:82003) 82B05 (58F13 60F10 60K35 82B26)
Collet, P.; Koukiou, F. Large deviations for multiplicative chaos. Comm. Math. Phys. 147 (1992), no. 2, 329–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement